skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Dual conformal symmetry, integration-by-parts reduction, differential equations, and the nonplanar sector

Authors:
; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1409709
Grant/Contract Number:  
SC0009937
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review D
Additional Journal Information:
Journal Name: Physical Review D Journal Volume: 96 Journal Issue: 9; Journal ID: ISSN 2470-0010
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Bern, Zvi, Enciso, Michael, Ita, Harald, and Zeng, Mao. Dual conformal symmetry, integration-by-parts reduction, differential equations, and the nonplanar sector. United States: N. p., 2017. Web. doi:10.1103/PhysRevD.96.096017.
Bern, Zvi, Enciso, Michael, Ita, Harald, & Zeng, Mao. Dual conformal symmetry, integration-by-parts reduction, differential equations, and the nonplanar sector. United States. doi:10.1103/PhysRevD.96.096017.
Bern, Zvi, Enciso, Michael, Ita, Harald, and Zeng, Mao. Tue . "Dual conformal symmetry, integration-by-parts reduction, differential equations, and the nonplanar sector". United States. doi:10.1103/PhysRevD.96.096017.
@article{osti_1409709,
title = {Dual conformal symmetry, integration-by-parts reduction, differential equations, and the nonplanar sector},
author = {Bern, Zvi and Enciso, Michael and Ita, Harald and Zeng, Mao},
abstractNote = {},
doi = {10.1103/PhysRevD.96.096017},
journal = {Physical Review D},
number = 9,
volume = 96,
place = {United States},
year = {2017},
month = {11}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevD.96.096017

Citation Metrics:
Cited by: 16 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Helac-Nlo
journal, March 2013

  • Bevilacqua, G.; Czakon, M.; Garzelli, M. V.
  • Computer Physics Communications, Vol. 184, Issue 3
  • DOI: 10.1016/j.cpc.2012.10.033

Integration-by-parts reductions from unitarity cuts and algebraic geometry
journal, February 2016


Integration by parts: The algorithm to calculate β-functions in 4 loops
journal, November 1981


On analytic properties of vertex parts in quantum field theory
journal, October 1959


Multivariate residues and maximal unitarity
journal, December 2013


Conformal properties of four-gluon planar amplitudes and Wilson loops
journal, May 2008


Next-to-leading order W + 5 -jet production at the LHC
journal, July 2013


Integrand-level reduction of loop amplitudes by computational algebraic geometry methods
journal, September 2012


Scattering Amplitudes with Open Loops
journal, March 2012


Maximal unitarity for the four-mass double box
journal, June 2014


Gluing Ladder Feynman Diagrams into Fishnets
journal, August 2017


On planar gluon amplitudes/Wilson loops duality
journal, May 2008


Multiloop Integrals in Dimensional Regularization Made Simple
journal, June 2013


Three-loop universal anomalous dimension of the Wilson operators in N=4 SUSY Yang–Mills model
journal, August 2004


Two-loop four-gluon amplitudes in N = 4 super-Yang-Mills
journal, May 1997


Two-Loop Four-Gluon Amplitudes from Numerical Unitarity
journal, October 2017


The automated computation of tree-level and next-to-leading order differential cross sections, and their matching to parton shower simulations
journal, July 2014

  • Alwall, J.; Frederix, R.; Frixione, S.
  • Journal of High Energy Physics, Vol. 2014, Issue 7
  • DOI: 10.1007/JHEP07(2014)079

Unitarity cuts of integrals with doubled propagators
journal, July 2014


Evidence for a nonplanar amplituhedron
journal, June 2016

  • Bern, Zvi; Herrmann, Enrico; Litsey, Sean
  • Journal of High Energy Physics, Vol. 2016, Issue 6
  • DOI: 10.1007/JHEP06(2016)098

Direct extraction of one-loop integral coefficients
journal, June 2007


W + 3 jet production at the Tevatron
journal, November 2009


Analytic treatment of the two loop equal mass sunrise graph
journal, January 2005


Magic identities for conformal four-point integrals
journal, January 2007

  • Drummond, James M.; Henn, Johannes; Smirnov, Vladimir A.
  • Journal of High Energy Physics, Vol. 2007, Issue 01
  • DOI: 10.1088/1126-6708/2007/01/064

R E C O L A—REcursive Computation of One-Loop Amplitudes
journal, May 2017


Lectures on differential equations for Feynman integrals
journal, March 2015


On the integrand-reduction method for two-loop scattering amplitudes
journal, November 2011

  • Mastrolia, Pierpaolo; Ossola, Giovanni
  • Journal of High Energy Physics, Vol. 2011, Issue 11
  • DOI: 10.1007/JHEP11(2011)014

Cuts from residues: the one-loop case
journal, June 2017

  • Abreu, Samuel; Britto, Ruth; Duhr, Claude
  • Journal of High Energy Physics, Vol. 2017, Issue 6
  • DOI: 10.1007/JHEP06(2017)114

Scattering amplitudes from multivariate polynomial division
journal, November 2012


Subleading poles in the numerical unitarity method at two loops
journal, May 2017


Differential equations method: the calculation of vertex-type Feynman diagrams
journal, April 1991


A new algorithm for the generation of unitarity-compatible integration by parts relations
journal, January 2012


Factorization in one-loop gauge theory
journal, August 1995


On-shell structures of MHV amplitudes beyond the planar limit
journal, June 2015

  • Arkani-Hamed, Nima; Bourjaily, Jacob L.; Cachazo, Freddy
  • Journal of High Energy Physics, Vol. 2015, Issue 6
  • DOI: 10.1007/JHEP06(2015)179

Precise Predictions for W + 3 Jet Production at Hadron Colliders
journal, June 2009


Hepta-cuts of two-loop scattering amplitudes
journal, April 2012

  • Badger, Simon; Frellesvig, Hjalte; Zhang, Yang
  • Journal of High Energy Physics, Vol. 2012, Issue 4
  • DOI: 10.1007/JHEP04(2012)055

Differential equations on unitarity cut surfaces
journal, June 2017


On the relationship between Yang-Mills theory and gravity and its implication for ultraviolet divergences
journal, October 1998


Automated one-loop calculations with GoSam
journal, March 2012


Towards a basis for planar two-loop integrals
journal, February 2011


A second-order differential equation for the two-loop sunrise graph with arbitrary masses
journal, January 2012

  • Müller-Stach, Stefan; Weinzierl, Stefan; Zayadeh, Raphael
  • Communications in Number Theory and Physics, Vol. 6, Issue 1
  • DOI: 10.4310/CNTP.2012.v6.n1.a5

Maximal unitarity at two loops
journal, February 2012


One-loop corrections for e+e− annihilation into μ+μ− in the Weinberg model
journal, November 1979


Iterative structure of finite loop integrals
journal, June 2014

  • Caron-Huot, Simon; Henn, Johannes M.
  • Journal of High Energy Physics, Vol. 2014, Issue 6
  • DOI: 10.1007/JHEP06(2014)114

Dimensionally regularized two-loop on-shell quark form factor
journal, September 1983


Two-loop integrand decomposition into master integrals and surface terms
journal, December 2016


Perturbative QCD utilizing extended supersymmetry
journal, July 1985


Fusing gauge theory tree amplitudes into loop amplitudes
journal, February 1995


Baikov-Lee representations of cut Feynman integrals
journal, June 2017

  • Harley, Mark; Moriello, Francesco; Schabinger, Robert M.
  • Journal of High Energy Physics, Vol. 2017, Issue 6
  • DOI: 10.1007/JHEP06(2017)049

Yangian-type symmetries of non-planar leading singularities
journal, May 2016

  • Frassek, Rouven; Meidinger, David
  • Journal of High Energy Physics, Vol. 2016, Issue 5
  • DOI: 10.1007/JHEP05(2016)110

Scattering into the fifth dimension of $$ \mathcal{N} $$ = 4 super Yang-Mills
journal, January 2010

  • Alday, Luis F.; Henn, Johannes; Plefka, Jan
  • Journal of High Energy Physics, Vol. 2010, Issue 1
  • DOI: 10.1007/JHEP01(2010)077

Full one-loop amplitudes from tree amplitudes
journal, April 2008


Global residues and two-loop hepta-cuts
journal, September 2013


Affine varieties and lie algebras of vector fields
journal, December 1993

  • Hauser, Herwig; Müller, Gerd
  • Manuscripta Mathematica, Vol. 80, Issue 1
  • DOI: 10.1007/BF03026556

Logarithmic singularities and maximally supersymmetric amplitudes
journal, June 2015

  • Bern, Zvi; Herrmann, Enrico; Litsey, Sean
  • Journal of High Energy Physics, Vol. 2015, Issue 6
  • DOI: 10.1007/JHEP06(2015)202

A theorem on analytical calculability of 4-loop renormalization group functions
journal, March 1981


One-loop n-point gauge theory amplitudes, unitarity and collinear limits
journal, August 1994


Evaluating single-scale and/or non-planar diagrams by differential equations
journal, March 2014

  • Henn, Johannes M.; Smirnov, Alexander V.; Smirnov, Vladimir A.
  • Journal of High Energy Physics, Vol. 2014, Issue 3
  • DOI: 10.1007/JHEP03(2014)088

Automated implementation of on-shell methods for one-loop amplitudes
journal, August 2008


New relations for gauge-theory amplitudes
journal, October 2008


Dual conformal symmetry at loop level: massive regularization
journal, October 2011


Uniqueness of two-loop master contours
journal, October 2012

  • Caron-Huot, Simon; Larsen, Kasper J.
  • Journal of High Energy Physics, Vol. 2012, Issue 10
  • DOI: 10.1007/JHEP10(2012)026

Integrals for two‐loop calculations in massless QCD
journal, April 1987

  • Kramer, G.; Lampe, B.
  • Journal of Mathematical Physics, Vol. 28, Issue 4
  • DOI: 10.1063/1.527586

Erratum to: “Three-loop universal anomalous dimension of the Wilson operators in N = 4 SUSY Yang–Mills model” [Phys. Lett. B 595 (2004) 521]
journal, January 2006


Reducing full one-loop amplitudes to scalar integrals at the integrand level
journal, February 2007


Adaptive integrand decomposition in parallel and orthogonal space
journal, August 2016

  • Mastrolia, Pierpaolo; Peraro, Tiziano; Primo, Amedeo
  • Journal of High Energy Physics, Vol. 2016, Issue 8
  • DOI: 10.1007/JHEP08(2016)164

Projectors, shadows, and conformal blocks
journal, April 2014


Numerical evaluation of virtual corrections to multi-jet production in massless QCD
journal, August 2013

  • Badger, Simon; Biedermann, Benedikt; Uwer, Peter
  • Computer Physics Communications, Vol. 184, Issue 8
  • DOI: 10.1016/j.cpc.2013.03.018

One-loop corrections to five-gluon amplitudes
journal, May 1993


The one-loop six-dimensional hexagon integral with three massive corners
journal, August 2011


A numerical unitarity formalism for evaluating one-loop amplitudes
journal, March 2008


Dimensionally-regulated pentagon integrals
journal, January 1994